MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD TI-CRON; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE

DAVIS & GECK CARIBE LTD TI-CRON; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Model Number 88863001-72
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Abnormal Vaginal Discharge (2123); Unspecified Tissue Injury (4559)
Date of Event 12/06/2020
Type of Reportable Event Serious Injury
Event or Problem Description
According to literature source of study performed between october 2016 and august 2019, postoperative to transvaginal l uterosacral ligament suspension (usls) for apical vaginal prolapse, 23 women in the polyethylene terephthalate (pet) suture group experienced suture erosion.22 women had tissue granulation.Abnormal vaginal bleeding/discharge was also reported. these patients were initially treated with conservative therapy consisting of vaginal estrogen, antibiotics, policresulen solution or electrosurgery.All cases of suture erosion with or without granulation tissue did not resolve with conservative therapy and finally required excision in the office.
 
Additional Manufacturer Narrative
Title: suture complication rates and surgical outcomes according to the nonabsorbable suture materials used in vaginal uterosacral ligament suspension: polyester versus polypropylene source: journal of minimally invasive gynecology (2021) 28, 1503-1507 if information is provided in the future, a supplemental report will be issued.

Brand Name
TI-CRON
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR  0101
Manufacturer (Section G)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR   0101
Manufacturer Contact
tracy landers
5920 longbow drive
boulder, CO 80301
3035816943
MDR Report Key12843834
Report Number9612501-2021-01918
Device Sequence Number19247992
Product Code GAT
UDI-Device Identifier10884521058774
UDI-Public10884521058774
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K930591
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Literature,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number88863001-72
Device Catalogue Number88863001-72
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2021
Initial Report FDA Received Date11/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown